# SDR CA010510018

- Difficulty date: April 22, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 7,842 hours
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: 740119D
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT INTO WINNIPEG, NR 2 INTEGRATED GENERATOR DISCONNECTED DUE LOW OIL PRESSURE LIGHT. APPROXIMATELY 40 MINUTES LATER, NR 1 INTEGRATED DRIVE GENERATOR WAS DISCONNECTED DUE FAILURE.AIRCRAFT OPERATED WITH AUXILIARY POWER UNIT GENERATOR.INTEGRATED DRIVE GENERATOR CHANGED ON NR 1 AND 2 ENGINE, SYSTEM CHECKED SERVICEABLE.
